# SDR USAA2012041600010

- Difficulty date: April 12, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,924 hours, 39,766 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT HORIZONTAL STABILIZER UPPER TRAILING EDGE SKIN AT ELEV STA 180.  REPAIRED LEFT HORIZONTAL STABILIZER UPPER TRAILING EDGE SKIN IAW B737 SRM 55-10-13-2R-3, FIG 201 DETAIL III.
